# SDR AALA202507211400

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 34,357 hours, 14,075 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, LEFT MAIN FUEL TANK CONTINUOUSLY DISPLAYING A LOWER AMOUNT. EVEN AFTER BALANCING THE FUEL, LEFT MAIN GOES LOWER THAN RIGHT BY UP TO 600 LBS. VERIFIED INOPERATIVE MAIN FUEL INDICATION LIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
